# SDR 20000801SH013

- Difficulty date: August 1, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N11FQ
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Condition: Dented
- Location: Lt Lower Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT ELEVATOR LOWER SURFACE STA XE=148.  REPAIRED PER ECRA N11FQ-55-002-EAC.  SUBMITTER STATED CAUSE MAYBE DUE TO SOMETHING COMING OFF THE RUNWAY.  (X)
